Hamilton–Jacobi functional differential equations with unbounded delay

Tom 82 / 2003

Adam Nadolski Annales Polonici Mathematici 82 (2003), 105-126 MSC: 35R10, 35D05. DOI: 10.4064/ap82-2-2

Streszczenie

The Cauchy problem for nonlinear functional differential equations on the Haar pyramid is considered. The phase space for generalized solutions is constructed. An existence theorem is proved by using the method of successive approximations. The theory of characteristics and integral inequalities are used. Examples of phase spaces are given.

Autorzy

  • Adam NadolskiFoundations of Informatics Department
    Gdańsk University of Technology
    Narutowicza 11/12
    80-952 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek